Yes, I do believe that the interferon can cause your platets to drop. Check with your doctor to be sure though, please do not be afraid to discuss this with him or the nurse. If they are really good, they will take the time to answer your questions. How long have you been on the treatment? I think with in the first week or so of treatment, they are able to have an idea if the TX is working for you. Because, the viral load would decrease and your IP-10 should increase. However, the proof in the pudding really comes six months after TX. At which time viral load should be down and remain low.
***Every idea is a link in the chain of progress ***
***Crohn's may be a part of me, but it will not defeat me!!!***
Formerly O'crohnnie formerly Nana_kasimu. DX in Aug. 20002 at the age of 32 years old with UC/Crohn's, surgery (small bowel resection) for crohn's on Aug. 17, 2005. Symptoms since I came out of my mother (LOL), no but really the age of six is when I first started developing signs of Crohn's.